# SDR IPXA2019062843857

- Difficulty date: June 28, 2019
- Submitted: July 1, 2019
- Operation: Air carrier
- Aircraft: N445UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27390
- Aircraft time: 24,986 hours, 16,548 cycles
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Support Channel
- Part number: 355N510221
- Condition: Chafed
- Location: Apu Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG1 AGING INSPECTION RIGHT HAND APU DOOR FIRE LOOP SUPPORT CHANNEL CHAFED AT AFT END. WORKED PER EA# 757-2615-27-A2353 REV - AND EO B757-5240-73037-A.
